# SDR SWAA2022031506785

- Difficulty date: September 3, 2019
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N7826B
- Make and model: Boeing 737-79P
- Aircraft serial: 30035
- Aircraft time: 46,816 hours, 31,681 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bracket
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT STA 727 BULKHEAD STRUCTURE BRACKET ASSY RBL 3 WL 165 IS CRACKED AT RIGHT ATTACH TAB / REMOVED AND REPLACED BRACKET ASSY AT AFT CARGO PIT STA 727 BULKHEAD STRUCTURE; RBL 3; WL 165 IAW BOEING DRAWING: 144A2600 REV. - AND B737 SRM 51-40-02-0G-0.
